# SDR CALA2025121512121

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337260120700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT TI-ANGLE IS CRACKED.  REMOVED AND REPLACED TI-ANGLE AT FR42 RH STG 42RH IAW A319 SRM 5 1-72-11-911-001.
